Skip to main content
×
×
Home

CONTRACTION-FREE SEQUENT CALCULI FOR INTUITIONISTIC LOGIC: A CORRECTION

  • ROY DYCKHOFF (a1)
Abstract

We present a much-shortened proof of a major result (originally due to Vorob’ev) about intuitionistic propositional logic: in essence, a correction of our 1992 article, avoiding several unnecessary definitions.

Copyright
References
Hide All
[1]Dyckhoff, R., Contraction-free sequent calculi for intuitionistic logic, this Journal, vol. 57 (1992), pp. 795807.
[2]Dyckhoff, R., Intuitionistic decision procedures since Gentzen, Advances in Proof Theory (Kahle, R., Strahm, T., and Studer, T., editors), Birkhäuser, Basel, 2016, pp. 245267.
[3]Pitts, A., On an interpretation of second order quantification in first order intuitionistic propositional logic, this Journal, vol. 57 (1992), pp. 3352.
[4]Troelstra, A. S. and Schwichtenberg, H., Basic Proof Theory, Cambridge University Press, Cambridge, 1996 and 2001.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed